MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-65
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during a routine inspection, the cs100 intra-aortic balloon pump (iabp) unit needs a cart wheel replacement.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (event site postal code - 1038318), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h10, h11.Corrected fields: d5, e2, e3, g2.A getinge field service engineer (fse) periodic inspection and part replacement were carried out.The cart wheel was replaced due to damage.Replaced one cart wheel each operating time: 12572 hours bt next replacement date: june 2025 sd next replacement date: june 2025 next replacement time: 13570 hours pm time replacement time: 15000 hours blood sensor power supply check: 3.13v, 1.71v, 2.78v balloon volume: 102mmhg optical sensor: 31, 123, 4.10, 239, 161 dust removal work performed inside the device measuring equipment used: hs-010, hs-023, hs-025 operation confirmed as good.After each work, a regular inspection was performed based on the regular inspection record sheet, and it was confirmed that the equipment is currently in good condition and working.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9 (return to manufacture date), g3, g6, h2, h11 corrected fields: d5, e2, e3 the failure analysis and testing department received part with a reported unit failure of damaged casters.The fat department performed a visual inspection of the parts received and found that all received casters are broken.Due to the broken casters, they cannot be installed and investigated any further.The failure analysis and testing department verified the failure of damaged casters.Retaining the casters in the fat department per procedure 0002-07-d008 rev ar.The non-conformances with the returned components were confirmed.However, the root cause or the most probable root cause is impossible to be defined.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19217296
Report Number2249723-2024-01795
Device Sequence Number12810538
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public(01)10607567108674(21)SA05094-B6
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-65
Device Catalogue Number0998-UC-3013-65
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer07/01/2024
12/20/2024
02/04/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/15/2024
01/08/2025
02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown